Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Groupe de Heisenberg et réalité


Author: P. Deligne
Journal: J. Amer. Math. Soc. 4 (1991), 197-206
MSC: Primary 22E45; Secondary 22E25, 30E99, 58D19
DOI: https://doi.org/10.1090/S0894-0347-1991-1086965-9
MathSciNet review: 1086965
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 22E45, 22E25, 30E99, 58D19

Retrieve articles in all journals with MSC: 22E45, 22E25, 30E99, 58D19


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1991-1086965-9
Article copyright: © Copyright 1991 American Mathematical Society